Bounds on norms of compound matrices and on products of eigenvalues

Elsner L, Hershkowitz D, Schneider H (2000)
Bulletin of the London Mathematical Society 32(1): 15-24.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Elsner, LudwigUniBi; Hershkowitz, Daniel; Schneider, Hans
Abstract / Bemerkung
An upper bound on operator norms of compound matrices is presented, and special cases that involve the l(1), l(2) and l(infinity) norms are investigated. The results are then used to obtain bounds on products of the largest or smallest eigenvalues of a matrix.
Erscheinungsjahr
2000
Zeitschriftentitel
Bulletin of the London Mathematical Society
Band
32
Ausgabe
1
Seite(n)
15-24
ISSN
0024-6093
Page URI
https://pub.uni-bielefeld.de/record/1620897

Zitieren

Elsner L, Hershkowitz D, Schneider H. Bounds on norms of compound matrices and on products of eigenvalues. Bulletin of the London Mathematical Society. 2000;32(1):15-24.
Elsner, L., Hershkowitz, D., & Schneider, H. (2000). Bounds on norms of compound matrices and on products of eigenvalues. Bulletin of the London Mathematical Society, 32(1), 15-24. doi:10.1112/S0024609399006402
Elsner, L., Hershkowitz, D., and Schneider, H. (2000). Bounds on norms of compound matrices and on products of eigenvalues. Bulletin of the London Mathematical Society 32, 15-24.
Elsner, L., Hershkowitz, D., & Schneider, H., 2000. Bounds on norms of compound matrices and on products of eigenvalues. Bulletin of the London Mathematical Society, 32(1), p 15-24.
L. Elsner, D. Hershkowitz, and H. Schneider, “Bounds on norms of compound matrices and on products of eigenvalues”, Bulletin of the London Mathematical Society, vol. 32, 2000, pp. 15-24.
Elsner, L., Hershkowitz, D., Schneider, H.: Bounds on norms of compound matrices and on products of eigenvalues. Bulletin of the London Mathematical Society. 32, 15-24 (2000).
Elsner, Ludwig, Hershkowitz, Daniel, and Schneider, Hans. “Bounds on norms of compound matrices and on products of eigenvalues”. Bulletin of the London Mathematical Society 32.1 (2000): 15-24.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar